# SDR CA050729003

- Difficulty date: July 22, 2005
- Submitted: October 3, 2005
- Operation: General aviation
- Make and model: Cessna 305A
- Aircraft time: 15,028 hours
- Engine: Cont O47011
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: RG9080
- Part serial: F42641
- Condition: Failed
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION RUN-UP, THE FUEL PRESSURE DROPPED TO 3 PSI AT IDLE (NORMAL PRESSURE IS 12 PSI). THE ENGINE HAD DIFFICULTY RUNNING.  THE PART WAS REMOVED AND RETURNED TO THE OVERHAUL FACILITY FOR WARRANTY WORK.
